# SDR P2EA00143

- Difficulty date: April 24, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FRAME LOWER FLANGE WITH DOUBLE DRILLED HOLE AT BS 907 BETWEEN STRINGERS 26L AND 27L.  REPAIRED FRAME LOWER FLANGE AT BS 907 BETWEEN STRINGERS 26L AND 27L IAW SRM 53-10-4 FIG 6 SHEET 3.  SEE COOPESA W/O N10316-1-240, VAM100 NR  744 AND 912SDA127.  (X)
